# SDR SWIA2021091360917

- Difficulty date: July 15, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-310 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 24R CORRODED BETWEEN FS280.00 AND FS310.00    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED WITH NEW MAIN AVIONICS BAY STR 24R BETWEEN FS280.00 AND FS310.00 REF CRJ-900 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01 AND DWG# SH670-31630 REV K.COMPLIED WITH 51-900-1002-SKY.PRESSURE LEAK GOOD.
